American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Yuval Peres and Boris Solomyak. Self-similar measures and intersections of Cantor sets. Trans. Amer. Math. Soc. 350 (1998) 4065-4087. MR 1491873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Gadi Moran. Of regulated and steplike functions . Trans. Amer. Math. Soc. 231 (1977) 249-257. MR 0499028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. F. Ritt. Real functions with algebraic addition theorems . Trans. Amer. Math. Soc. 29 (1927) 361-368. MR 1501393.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Eliakim Hastings Moore. On certain crinkly curves . Trans. Amer. Math. Soc. 1 (1900) 72-90. MR 1500526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Eliakim Hastings Moore. Errata: ``On certain crinkly curves'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 1, 72--90; 1500526] . Trans. Amer. Math. Soc. 1 (1900) 507. MR 1500428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia